MathSciNet Relay Station
MathSciNet bibliographic data
MR1391192 (97g:57006) 57M25
Hirasawa, Mikami The flat genus of links. Kobe J. Math. 12 (1995), no. 2, 155–159.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement